# SDR AALA202310316016

- Difficulty date: October 27, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 64,428 hours, 26,970 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fastener
- Part number: UNKNOWN
- Condition: Sheared
- Location: Zone 200 - Fuse
- Component: Seat Track
- Component part number: UNKNOWN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SHEARED FASTENER ON PASSENGER CABIN SEAT TRACK #1 AT STA 727B, LBL 45.50. REPAIRED SEAT TRACK PER EA 347805.
